# SDR SWAA2014052328316

- Difficulty date: May 13, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 50,310 hours, 29,265 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW INBD CRACKED COMING FROM THE 2ND FROM BOTTOM FASTENER HOLE.  REPAIRED WINDOW IAW ACO.
